Cycles throughk vertices in bipartite tournaments

Abstract

We give a simple proof that everyk-connected bipartite tournament has a cycle through every set ofk vertices. This was conjectured in [4].

This is a preview of subscription content, access via your institution.

References

  1. [1]

    J. Bang-Jensen, andC. Thomassen: A polynomial algorithm for the 2-path problem for semicomplete digraphs,SIAM J. Disc. Math 5 (1992), 366–376.

    Google Scholar 

  2. [2]

    J. A. Bondy, andU. S. R. Murty: Graph Theory with applications, MacMillan Press (1976).

  3. [3]

    S. Fortune, J. Hopcroft, andJ. Wyllie: The directed subgraph homeomorphism problem,Theoretical Computer Science 10 (1980), 111–121.

    Google Scholar 

  4. [4]

    R. Häggkvist, andY. Manoussakis: Cycles and paths in bipartite tournaments with spanning configurations,Combinatorica 9 (1989), 33–38.

    Google Scholar 

  5. [5]

    L. Lovász, andM. D. Plummer:Matching Theory Annals of Discrete Mathematics29, North-Holland (1986).

  6. [6]

    Y. Manoussakis, andZ. Tuza: Polynomial algorithms for finding cycles and paths in bipartite tournaments,SIAM J. Disc. Math. 3 (1990), 537–543.

    Google Scholar 

  7. [7]

    C. Thomassen: Highly connected non 2-linked digraphs,Combinatorica 11 (1991), 393–395.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

This research was done while the first author was visiting Laboratoire de Recherche en Informatique, universite Paris-Sud whose hospitality and financial support is gratefully acknowledged

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bang-Jensen, J., Manoussakis, Y. Cycles throughk vertices in bipartite tournaments. Combinatorica 14, 243–246 (1994). https://doi.org/10.1007/BF01215353

Download citation

AMS subject classification code (1991)

  • 05 C 20
  • 05 C 38
  • 05 C 40
  • 68 R 10